# SDR 20001006AP001

- Difficulty date: May 26, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1315 - THE CARGO DOOR WARNING LIGHT CAME ON DURING CRUISE.  THE CREW INITIATED THE EMEGENCY CHECKLIST, RETURNED TO DENVER.  THE CREW DEPRESSURIZED THE AIRCRAFT AFTER REACHING 10,000 FEET.  THE WARNING LIGHT WENT OUT AROUND 8,000 FEET.  SUSPECT DOOR HANDLE MAY HAVE SLIGHTLY MOVED OUT TO DETENT.  MAINTENANCE INSPECTED LATCHES AND GUIDE PINS.  MAINTENANCE OPENED AND CLOSED THE DOOR REPEATEDLY.  DOOR WAS PUSHED ON FROM ALL POINTS ON THE INSIDE WITH THE DOOR CLOSED.  THE LIGHT OPERATED CORRECTLY AT ALL TIMES.  THE FLIGHT CONTINUED WITH NO FURTHER DOOR PROBLEMS.  (M)
